Conditions under which Euler’s method can be used to investigate the stability under deformation of nonlinear
Doklady Akademii Nauk, Tome 194 (1970) no. 1, pp. 38-40
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1970_194_1_a8,
author = {A. N. Guz},
title = {Conditions under which {Euler{\textquoteright}s} method can be used to investigate the stability under deformation of nonlinear},
journal = {Doklady Akademii Nauk},
pages = {38--40},
year = {1970},
volume = {194},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1970_194_1_a8/}
}
TY - JOUR AU - A. N. Guz TI - Conditions under which Euler’s method can be used to investigate the stability under deformation of nonlinear JO - Doklady Akademii Nauk PY - 1970 SP - 38 EP - 40 VL - 194 IS - 1 UR - http://geodesic.mathdoc.fr/item/DAN_1970_194_1_a8/ LA - ru ID - DAN_1970_194_1_a8 ER -
A. N. Guz. Conditions under which Euler’s method can be used to investigate the stability under deformation of nonlinear. Doklady Akademii Nauk, Tome 194 (1970) no. 1, pp. 38-40. http://geodesic.mathdoc.fr/item/DAN_1970_194_1_a8/